| Catalog Number |
201-90118 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that 2- pyrenees tapered driver tips were stripped intra-operatively.The procedure was completed successfully without surgical delay.No adverse consequences or medical intervention were reported.This report will capture the first of two drivers.
Event or Problem Description
Additional Manufacturer Narrative
Visual inspection: it was observed that the hexalobe tip was deformed.The edges of the hexalobe tip were deformed in a rotational pattern and appeared dull.Device and complaint history records were reviewed for this lot, and no relevant manufacturing issues or similar complaints were identified.Complaint history records were reviewed for this lot, five similar complaints were identified.Manufacturing records reveal that the device was about six years old at the time of event, as it was manufactured in 2015.It is likely that repeated use during the device's service life compromised the material integrity, causing tip deformation.